Algebraic Geometry
On the ample vector bundles over curves in positive characteristic
Comptes Rendus. Mathématique, Volume 339 (2004) no. 5, pp. 355-358.

Let E be an ample vector bundle over a smooth projective curve defined over an algebraically closed field of positive characteristic. We construct a family of curves in the total space of E, parametrized by an affine space, that surjects onto the total space of E and give a deformation of (nonreduced) zero section of E.

Soit E un fibré vectoriel ample sur une courbe projective et lisse définie sur un corps algébriquement clos de caractéristique positive. Nous construisons une famille de courbes dans l'espace total de E, paramétrisée par un espace affine, qui domine l'espace total de E et qui fournit une déformation de la section nulle (non réduite) du fibré E.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.07.006
Biswas, Indranil 1; Parameswaran, A.J. 1

1 School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
@article{CRMATH_2004__339_5_355_0,
     author = {Biswas, Indranil and Parameswaran, A.J.},
     title = {On the ample vector bundles over curves in positive characteristic},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {355--358},
     publisher = {Elsevier},
     volume = {339},
     number = {5},
     year = {2004},
     doi = {10.1016/j.crma.2004.07.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.07.006/}
}
TY  - JOUR
AU  - Biswas, Indranil
AU  - Parameswaran, A.J.
TI  - On the ample vector bundles over curves in positive characteristic
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 355
EP  - 358
VL  - 339
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.07.006/
DO  - 10.1016/j.crma.2004.07.006
LA  - en
ID  - CRMATH_2004__339_5_355_0
ER  - 
%0 Journal Article
%A Biswas, Indranil
%A Parameswaran, A.J.
%T On the ample vector bundles over curves in positive characteristic
%J Comptes Rendus. Mathématique
%D 2004
%P 355-358
%V 339
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.07.006/
%R 10.1016/j.crma.2004.07.006
%G en
%F CRMATH_2004__339_5_355_0
Biswas, Indranil; Parameswaran, A.J. On the ample vector bundles over curves in positive characteristic. Comptes Rendus. Mathématique, Volume 339 (2004) no. 5, pp. 355-358. doi : 10.1016/j.crma.2004.07.006. http://www.numdam.org/articles/10.1016/j.crma.2004.07.006/

[1] Barlet, D.; Peternell, T.; Schneider, M. On two conjectures of Hartshorne's, Math. Ann., Volume 286 (1990), pp. 13-25

[2] Hartshorne, R. Ample Subvarieties of Algebraic Varieties, Lecture Notes in Math., vol. 156, Springer-Verlag, Berlin, 1970

[3] Langer, A. Semistable sheaves in positive characteristic, Ann. Math., Volume 159 (2004), pp. 251-276

[4] Ramanan, S.; Ramanathan, A. Some remarks on the instability flag, Tôhoku Math. J., Volume 36 (1984), pp. 269-291

Cited by Sources: